Alert archive / Pennsylvania / Special Weather Statements in 2018

Special Weather Statement, NWS Philadelphia/Mount Holly

May 15, 2018Sussex County, Warren County, New Jersey; 5 counties in Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at May 15, 2018, 2:49 PM EDT for Sussex County, Warren County, New Jersey; 5 counties in Pennsylvania. It was in force for 56 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2018, 2:49 PM EDT (18:49 UTC)
Expired
May 15, 2018, 3:45 PM EDT
In force
56 min
Issued by
NWS Philadelphia/Mount Holly

Counties Sussex County, NJ, Warren County, NJ, Berks County, PA, Carbon County, PA, Lehigh County, PA, Monroe County, PA, Northampton County, PA

The radar

The Philadelphia radar (KDIX), 138 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 3:40 PM EDTTSTM WND DMGPenn Forest Twp, PATREES DOWN.
May 15, 3:45 PM EDTTSTM WND GST 501 W Emerald Lakes, PACWOP STATION REPORTS WIND GUST OF 50 MPH
May 15, 3:48 PM EDTTSTM WND DMGMount Pocono, PANUMEROUS TREES DOWNED. ONE DAMAGED A CAR ON LONG POND ROAD. TIME APPROXIMATED FROM RADAR.
May 15, 3:48 PM EDTHAIL 0.882 Ne Albrightsville, PA
May 15, 3:50 PM EDTTSTM WND DMG1 Ne Merwinsburg, PA*** 1 FATAL *** TREE DOWN ON A CAR KILLING ONE PERSON INSIDE, NEAR THE TOWN OF EFFORT.
May 15, 3:54 PM EDTTSTM WND DMG1 Nw Polk Twp, PADOWNED UTILITY ON STATE HIGHWAY 534 NEAR DOTTERS CORNER ROAD. ALL LANES CLOSED. TIME APPROXIMATED FROM RADAR.
May 15, 3:54 PM EDTTSTM WND DMGMount Pocono, PASEVERAL ROADS CLOSED AND POWER LINES DOWN. *EVENT TIME CORRECTED*
May 15, 3:54 PM EDTHAIL 0.882 Ne Albrightsville, PAHAIL COVERING GROUND AND 45 MPH GUSTS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 6.8 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2018-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2018-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
909 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

354 
WWUS81 KPHI 151849
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
249 PM EDT TUE MAY 15 2018

NJZ001-007-PAZ054-055-060>062-151945-
Sussex-Warren-Lehigh-Monroe-Northampton-Berks-Carbon-
249 PM EDT TUE MAY 15 2018

...LINE OF SEVERE STORMS MOVING ACROSS CENTRAL PENNSYLVANIA...

A line of severe thunderstorms is currently moving across central 
Pennsylvania. This line has a history of producing strong winds and 
hail of one inch or more. If this line maintains strength, severe 
thunderstorm warnings will likely be needed as it gets closer to the 
region. The line is expected to move into the southern Poconos, 
Lehigh Valley, and far Northwest New Jersey by 5 PM.

Please stay tuned to a trusted weather source through the afternoon 
and evening for updates on these storms.

LAT...LON 4120 7437 4043 7550 4045 7553 4016 7590
      4049 7643 4057 7602 4065 7598 4074 7576
      4091 7599 4101 7573 4109 7577 4112 7564
      4123 7554 4125 7513 4115 7515 4114 7509
      4108 7503 4116 7490 4132 7480 4136 7469
TIME...MOT...LOC 1845Z 274DEG 40KT 4186 7574 4056 7777 

$$

SFJ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 15, 1:53 PM EDT, 56 minutes earlier.

Area forecast discussion, May 15, 1:53 PM EDT, 56 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
153 PM EDT Tue May 15 2018

.SYNOPSIS...
Weak low pressure over the Delmarva moves off the Mid-Atlantic
coast later this morning. A strong cold front then moves through
the region later this afternoon and this evening. That front
becomes nearly stationary south of the area, and then lifts
north as a warm front later this week and into the weekend. A
cold front crosses the region early next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Severe Thunderstorm Watch # 95 is now in effect until 11 PM
this evening for New Jersey and the adjacent coastal waters,
eastern PA, portions of northern Delmarva, and Delaware Bay.

Previous Discussion...
Low clouds and fog have lifted, and any showers that were around
this morning have ended. So for the next several hours, we could
be mostly sunny to partly cloudy across the area with only a few
isolated showers possible. However, this will change as we get
into the middle to later afternoon hours. With daytime heating
and building humidity across the area, instability will be
developing across the area ahead of an approaching cold front.
Convection-allowing models continue to show MLCAPE
approaching/exceeding 2000 J/kg by afternoon in much of the
area. With favorably strong westerly flow aloft, the CAPE-shear
parameter space will be more than sufficient for severe storms
this afternoon/evening. These are likely to develop in New York
and northern Pennsylvania before moving eastward and propagating
south-southeast into the area late this afternoon. Environment
is favorable for large hail and damaging winds, with upscale
growth to a squall line expected by evening. An isolated tornado
cannot be ruled out, though this threat seems somewhat reduced
given the strongly veered surface flow and increasingly
unfavorable convective mode. With the increasing severe threat,
the Storm Prediction Center has expanded the Enhanced Risk
farther south into the northern half of New Jersey and much of
northeastern Pennsylvania, with a slight risk south of this
area.

As the storms progress eastward, redevelopment on the upstream
(southwest) side of the MCS will likely provide a narrow
corridor of training storms as backward propagation effects
commence. There is a strong signal among the operational models
(NAM/GFS/CMC, as well as several hi-res CAMs) that 1-3 inch
amounts will occur where this slowed progression of the squall
line occurs. For this reason, a flash flood watch remains in
effect for late this afternoon generally between I- 78 and
central Delmarva.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
MCS will be in progress across the area this evening, with
severe storms possible early on. However, nocturnal cooling and
the modified coastal surface environment will likely lead to
overall weakening by 10 pm as the convective system slowly sags
southward. However, flash flooding remains a threat after the
weakening process. In part, this is because a vort max
approaching from the southwest will impinge upon the cold front
moving in from the northwest to continue to initiate storms near
the Mason-Dixon Line. This process may continue through or even
a little past midnight before the attendant lift weakens and
moves offshore. As a result, the flash flood watch continues
through 2 am Wednesday.

Meanwhile, cooler air will filter in from the north behind the
cold front, and low clouds and showery conditions are probable.
In addition, more perturbations upstream will likely approach
the area by morning, with yet more showers possible late in the
night.

Low temperatures tonight should be in the 50s in the northern
CWA to the mid to upper 60s near/south of the Mason-Dixon Line.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
A prolonged period of unsettled weather is on tap for the rest
of the week and into the weekend.

The cold front that moves through the region tonight will be
nearly stationary south of the area for the middle of the week.
From there, the region will find itself in between two different
area of high pressure: One over the Northeast U.S. and the
other over the western Atlantic, well east of the Southeast U.S.
Meanwhile, a weak sub-tropical low will sit over the eastern
Gulf of Mexico, and several shortwaves will spin off this low
and lift to the north along the coast. The high over the western
Atlantic will act as a blocking high, and this keeps the low
from making much eastward progression.

The first of the shortwaves will lift through the region on
Wednesday, followed by another on Thursday. The best chances
for showers and thunderstorms will be across the southern half
of the forecast area, closer to the vicinity of the stationary
front over the Mid-Atlantic.

By Friday, high pressure over the Northeast U.S. lifts to the
north, and high pressure over the western Atlantic retrogrades
back towards the Southeast U.S. This allows the stationary front
begins to slowly lift north as a warm front starting on
Thursday. Rain and scattered thunderstorms on tap during this
time, and with persistent onshore flow ahead of the front, there
will be abundant moisture that could result in heavy rain at
times.

The front will finally lift north of the area on Saturday, and
rain begins to taper off. Several mid-level shortwaves will pass
through the region through the weekend, and this keeps at least
scattered showers in the forecast through Sunday.

A cold front then moves through the region on Monday. High
pressure builds in behind that front, and conditions should dry
out early next week.

It is expected to be quite active this week. Some periods of
heavy rain are expected, especially once precipitable water
values begin to approach 2 inches later in the week. With the
periods of moderate to heavy rainfall, many smaller creeks and
streams will likely have strong rises. Depending on how fast and
if the heavy rain falls over the same areas each time, there
could be some flooding concerns. We will continue to monitor
future guidance and river forecasts to see if there will be any
widespread flooding concerns. Tides are also expected to
increase through the end of the week as well, which may
exacerbate any flooding concerns.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Conditions have returned to VFR as lower clouds have dissipated
and fog has dissipated and will remain so through the rest of
the morning into the early afternoon. Winds remain south to
southwest 5 to 10 kts with gusts to 20 kts by afternoon. High
confidence.

Late this afternoon and this evening...An intense line of storms
is expected to affect all terminals between 20Z and 03Z, with
strong/erratic wind gusts, torrential downpours, and hail all
potential threats. Winds will become variable during this
period, but may favor northwest or north after the strongest
storms pass. Storms may linger at the Philly terminals eastward
to MIV/ACY through most of the evening hours, though the exact
corridor where this occurs is uncertain. Moderate confidence.

Overnight...Storms will gradually weaken, but showers may
continue off and on for much of the night. Lightning cannot be
ruled out, especially near/south of the Mason-Dixon Line. CIGs
will likely crash to MVFR or IFR behind the main line of storms.
Winds north or northeast below 10 kts. Low confidence.

OUTLOOK...

Wednesday-Saturday...MVFR/IFR during this time with rain,
possibly heavy at times, along with scattered thunderstorms.
Patchy fog at night. Widespread and persistent rain Thursday
through Saturday morning.

&&

.MARINE...
Winds are still expected to reach advisory criteria this
afternoon and early this evening in advance of a strong line of
storms that will move through this evening and early tonight. We
have issued a Small Craft Advisory for Delaware Bay for this
afternoon into early this evening.

Much more problematic will be the storms moving through this
evening, with strong/erratic gusts, torrential downpours, and
frequent lightning expected. The storms should gradually weaken
late this evening and overnight, though they may persist for
much of the night, especially near/south of Delaware Bay.

OUTLOOK...

Sub-SCA conditions expected Wednesday through Thursday. By
Friday, onshore flow results in building ocean seas that will
reach SCA criteria. Persistent SW flow results in SCA winds
Friday through Saturday.

&&

.TIDES/COASTAL FLOODING...
A cold front moves through the region tonight. The flow then
becomes onshore out of the east and northeast. With the new
moon today, astronomical tides will be high through Friday,
around 5.4 ft above MLLW at Atlantic City. All of the available
guidance indicates the potential to reach minor flooding
thresholds along the DE and NJ oceanfront as early as the
Wednesday evening high tide and perhaps through the Friday
evening high tide. If this trend continues, a Coastal Flood
Advisory may eventually be needed.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch through late tonight for PAZ060-061-070-071-
     101>106.
NJ...Flash Flood Watch through late tonight for NJZ009-010-012>027.
DE...Flash Flood Watch through late tonight for DEZ001-002.
MD...Flash Flood Watch through late tonight for MDZ008-012-015.
MARINE...Small Craft Advisory until 2 AM EDT Wednesday for ANZ450>455.
     Small Craft Advisory until 10 PM EDT this evening for ANZ430-
     431.

&&

Synopsis...MPS
Near Term...CMS/LF/Robertson
Short Term...CMS
Long Term...MPS
Aviation...CMS/Robertson/MPS
Marine...CMS/Robertson/MPS
Tides/Coastal Flooding...
Hazardous weather outlook, May 15, 1:59 PM EDT, 50 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
159 PM EDT Tue May 15 2018

DEZ001-MDZ008-012-NJZ009-010-015>019-021-PAZ060-061-070-071-101>106-
161800-
New Castle-Cecil-Kent MD-Hunterdon-Somerset-Mercer-Salem-Gloucester-
Camden-Northwestern Burlington-Cumberland-Berks-Lehigh-Delaware-
Philadelphia-Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
159 PM EDT Tue May 15 2018

...SEVERE THUNDERSTORM WATCH 95 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for northern Delaware, northeast
Maryland, central New Jersey, northern New Jersey, northwest New
Jersey, southern New Jersey, east central Pennsylvania and
southeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.
   Flash Flood Watch.

Thunderstorms will develop to the north and west and spread
southeastward into the area later this afternoon and tonight. Some
of these storms may be severe, with strong winds, large hail and
flash flooding the primary risks.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Numerous rounds of showers and thunderstorms will continue through
the end of the week and into next weekend. Heavy rainfall is
possible during this period, with concerns for flooding increasing
during this time. Stay tuned to the latest forecasts.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ001-007-008-PAZ054-055-062-161800-
Sussex-Warren-Morris-Carbon-Monroe-Northampton-
159 PM EDT Tue May 15 2018

...SEVERE THUNDERSTORM WATCH 95 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northern New Jersey, east
central Pennsylvania and northeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Thunderstorms will develop to the north and west and spread
southeastward into the area later this afternoon and tonight. Some
of these storms may be severe, with strong winds, large hail and
flash flooding the primary risks.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Numerous rounds of showers and storms are expected to continue
through the end of the week and into next weekend. Heavy rainfall is
possible during this period, with concerns for flooding increasing
during this time. Stay tuned to the latest forecasts.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

MDZ019-020-161800-
Talbot-Caroline-
159 PM EDT Tue May 15 2018

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms will develop to the north and west and spread
southeastward into the area later this afternoon and tonight. Some
of these storms may be severe, with strong winds, large hail and
flash flooding the primary risks.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Numerous rounds of showers and storms are expected to continue
through the end of the week and into next weekend. Heavy rainfall is
possible during this period, with concerns for flooding increasing
during this time. Stay tuned to the latest forecasts.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ002-MDZ015-161800-
Kent-Queen Annes-
159 PM EDT Tue May 15 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for central Delaware and
northeast Maryland.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Thunderstorms will develop to the north and west and spread
southeastward into the area later this afternoon and tonight. Some
of these storms may be severe, with strong winds, large hail and
flash flooding the primary risks.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Numerous rounds of showers and thunderstorms will continue through
the end of the week and into next weekend. Heavy rainfall is
possible during this period, with concerns for flooding increasing
during this time. Stay tuned to the latest forecasts.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ012>014-020-022>027-161800-
Middlesex-Western Monmouth-Eastern Monmouth-Ocean-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-
159 PM EDT Tue May 15 2018

...SEVERE THUNDERSTORM WATCH 95 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey and southern New Jersey.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.
   Flash Flood Watch.

Thunderstorms will develop to the north and west and spread
southeastward into the area later this afternoon and tonight. Some
of these storms may be severe, with strong winds, large hail and
flash flooding the primary risks.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Numerous rounds of showers and storms are expected to continue
through the end of the week and into next weekend. Heavy rainfall is
possible during this period, with concerns for flooding increasing
during this time.

Tides are also expected to increase through the end of the week as
well, which may exacerbate any flooding concerns.

Stay tuned to the latest forecasts.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ003-004-161800-
Inland Sussex-Delaware Beaches-
159 PM EDT Tue May 15 2018

This Hazardous Weather Outlook is for southern Delaware.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms will develop to the north and west and spread
southeastward into the area later this afternoon and tonight. Some
of these storms may be severe, with strong winds, large hail and
flash flooding the primary risks.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Numerous rounds of showers and storms are expected to continue
through the end of the week and into next weekend. Heavy rainfall is
possible during this period, with concerns for flooding increasing
during this time.

Tides are also expected to increase through the end of the week as
well, which may exacerbate any flooding concerns. Stay tuned to the
latest forecasts.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ454-455-161800-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
159 PM EDT Tue May 15 2018

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms later this afternoon and tonight will produce strong
winds and higher seas.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>453-161800-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
159 PM EDT Tue May 15 2018

...SEVERE THUNDERSTORM WATCH 95 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Thunderstorms later this afternoon and tonight will produce strong
winds and higher seas.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Special weather statement, May 15, 2:49 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
249 PM EDT TUE MAY 15 2018

NJZ001-007-PAZ054-055-060>062-151945-
Sussex-Warren-Lehigh-Monroe-Northampton-Berks-Carbon-
249 PM EDT TUE MAY 15 2018

...LINE OF SEVERE STORMS MOVING ACROSS CENTRAL PENNSYLVANIA...

A line of severe thunderstorms is currently moving across central
Pennsylvania. This line has a history of producing strong winds and
hail of one inch or more. If this line maintains strength, severe
thunderstorm warnings will likely be needed as it gets closer to the
region. The line is expected to move into the southern Poconos,
Lehigh Valley, and far Northwest New Jersey by 5 PM.

Please stay tuned to a trusted weather source through the afternoon
and evening for updates on these storms.

LAT...LON 4120 7437 4043 7550 4045 7553 4016 7590
      4049 7643 4057 7602 4065 7598 4074 7576
      4091 7599 4101 7573 4109 7577 4112 7564
      4123 7554 4125 7513 4115 7515 4114 7509
      4108 7503 4116 7490 4132 7480 4136 7469
TIME...MOT...LOC 1845Z 274DEG 40KT 4186 7574 4056 7777

SFJ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 3:40 AM EDTFlash Flood WatchPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 7 more21 hr
May 15, 3:46 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Sussex, Warren74 min
May 15, 4:24 PM EDTSpecial Weather StatementPHIHunterdon, Somerset51 min
May 15, 4:41 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Middlesex, Morris, Somerset, Warren64 min
May 15, 4:49 PM EDTSpecial Marine WarningPHI86 min
May 15, 5:22 PM EDTSevere Thunderstorm WarningPHIBurlington, Mercer, Middlesex, Monmouth, Ocean38 min
May 15, 5:31 PM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Middlesex, Morris, Somerset3 hr
May 15, 5:35 PM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Middlesex, Somerset4 hr
May 15, 5:38 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester, Salem67 min
May 15, 5:53 PM EDTSevere Thunderstorm WarningPHIBurlington, Mercer, Middlesex, Monmouth, Ocean52 min
May 15, 6:02 PM EDTSpecial Marine WarningPHI88 min
May 15, 6:10 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Monmouth, Ocean, Salem4 hr
May 15, 6:12 PM EDTSpecial Marine WarningPHI63 min
May 15, 6:17 PM EDTSpecial Weather StatementPHIBurlington, Camden, Cumberland, Gloucester, Ocean43 min
May 15, 6:35 PM EDTSevere Thunderstorm WarningPHISalem40 min
May 15, 6:46 PM EDTSpecial Weather StatementPHIAtlantic, Cumberland, Ocean, Salem74 min
May 15, 6:58 PM EDTAreal Flood AdvisoryPHISalem4 hr
May 15, 7:14 PM EDTSpecial Marine WarningPHI91 min
May 15, 7:18 PM EDTSevere Thunderstorm WarningPHISalem57 min
May 15, 7:30 PM EDTSpecial Marine WarningPHI90 min
May 15, 3:20 PM EDTSevere Thunderstorm WarningPHICarbon, Monroe55 min
May 15, 4:12 PM EDTSevere Thunderstorm WarningPHICarbon, Monroe33 min
May 15, 4:26 PM EDTTornado WarningPHIBerks, Bucks, Lehigh, Montgomery, Northampton19 min
May 15, 5:12 PM EDTSevere Thunderstorm WarningPHIChester63 min
May 15, 5:14 PM EDTAreal Flood AdvisoryPHIBerks, Chester, Montgomery2 hr
May 15, 6:15 PM EDTSevere Thunderstorm WarningPHIChester60 min
May 14, 8:45 PM EDTSpecial Weather StatementPHISussex30 min

Nearby

Special Weather Statements in Pennsylvania, 2018Special Weather Statements in New Jersey, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.